Journal of Applied Mathematics

Journal of Applied Mathematics / 2004 / Article

Open Access

Volume 2004 |Article ID 376875 | https://doi.org/10.1155/S1110757X04404070

Guy Battle, "Osiris wavelets and Set wavelets", Journal of Applied Mathematics, vol. 2004, Article ID 376875, 34 pages, 2004. https://doi.org/10.1155/S1110757X04404070

Osiris wavelets and Set wavelets

Received21 Apr 2004

Abstract

An alternative to Osiris wavelet systems is introduced in two dimensions. The basic building blocks are continuous piecewise linear functions supported on equilateral triangles instead of on squares. We refer to wavelets generated in this way as Set wavelets. We introduce a Set wavelet system whose homogeneous mode density is 2/5. The system is not orthonormal, but we derive a positive lower bound on the overlap matrix.

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views85
Downloads367
Citations

Related articles

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.